# SDR VNAA20250320031

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: CC670143019
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 6EA TRUNNION BODIES CORRODED ON L/H FLS 24.00, 65.50, 108 AND R/H FLS 65.50, 108, AND 140 THAT REQUIRE FABRICATION . CORRECTIVE ACTION: 6EA TRUNNION BODIES ON L/H FLS 24.00, 65.50, 108 AND R/H FLS 65.50, 108, AND 140 FLAP VANE ACTUATORS ASSYS WERE REPLACED THEREFOR NO FABRICATED TRUNNION BODIES REQUIRED FOR REPLACEMENT OF L/H FLS 24.00, 65.50, 108 AND R/H FLS 65.50, 108, AND 140 FLAP VANE ACTUATOR ASSYS
